Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

I get fast heart beats due to stress

Iv got a lot of stressful things going on in my life at the moment and when I go to bed my heart beats faster I m I going to be ok. I m a 40 plus male
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
You are suffering from Generalized Anxiety Disorder. It's normal to get anxious from time to time, if your life is stressful. However, if you have ongoing anxiety that interferes with your day to day activities, you may have generalized anxiety disorder. You need to consult a Psychiatrist, you may need medications. Get your Blood Pressure and Blood Sugars tested. Exercise is a powerful stress reducer, can improve your mood and can keep you healthy. Do it for an hour daily for 5 days a week. Avoid Junk and fatty foods, alcohol and quit smoking if you do. You can also perform Yoga and meditation which will be relaxing to your mind. Sleep adequately.

Wish you Good Health.
Answered: Sat, 2 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor